Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 12, Pages 1910–1913 (Mi zvmmf927)  

This article is cited in 2 scientific papers (total in 2 papers)

The conditional gradient method for optimization problems with pre-convex constrains

Yu. A. Chernyaev

Tupolev Kazan State Technical University

Full text: PDF file (710 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:12, 1837–1840

Bibliographic databases:
UDC: 519.658.4
MSC: Primary 90C52; Secondary 90C26
Received: 16.12.2002
Revised: 05.08.2003

Citation: Yu. A. Chernyaev, “The conditional gradient method for optimization problems with pre-convex constrains”, Zh. Vychisl. Mat. Mat. Fiz., 43:12 (2003), 1910–1913; Comput. Math. Math. Phys., 43:12 (2003), 1837–1840

Citation in format AMSBIB
\Bibitem{Che03}
\by Yu.~A.~Chernyaev
\paper The conditional gradient method for optimization problems with pre-convex constrains
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 12
\pages 1910--1913
\mathnet{http://mi.mathnet.ru/zvmmf927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198482}
\zmath{https://zbmath.org/?q=an:1121.90420}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 12
\pages 1837--1840


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf927
  • http://mi.mathnet.ru/eng/zvmmf/v43/i12/p1910

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Chernyaev, “Two algorithms for solving a mathematical programming problem with preconvex constraints”, Comput. Math. Math. Phys., 44:7 (2004), 1165–1169  mathnet  mathscinet
    2. Yu. A. Chernyaev, “An extension of the conditional gradient method to a class of nonconvex optimization problems”, Comput. Math. Math. Phys., 46:4 (2006), 548–553  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:1085
    Full text:597
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021